# SDR 95ZZZX6422

- Difficulty date: August 31, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6123T
- Make and model: Cessna TR182
- Aircraft serial: R18201910
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 12810012
- Condition: Housing Cracked
- Location: Mlg
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NOTED ON INSPECTION THAT LEFT MAIN GEAR ACTUATOR WAS LEAKING FLUID FROM ACTUATOR COVER PLATE.  REMOVED ACTUATOR AND NOTED ROLLER BEARING BACKED OUT FROM BEARING BOSS.  FURTHER INSPECTION REVEALED CRACK IN HOUSING ASSY AT LOWER BEARING BOSS AND EXTENDING THROUGH ACTUATOR HOUSING.  MISALIGNED ROLLER FROM ACTUATOR PISTON CAUSED HOUSING SCORING AND PISTON SCORING AS WELL AS CRACKED HOUSING.
